Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of applied mathematics & informatics
Journal Basic Information
Journal DOI :
The Korean Society of Computational and Applied Mathematics
Editor in Chief :
Cheon-Seoung Ryoo / Hong-Tae Shim
Volume & Issues
Volume 33, Issue 5_6 - Sep 2015
Volume 33, Issue 3_4 - May 2015
Volume 33, Issue 1_2 - Jan 2015
Selecting the target year
VECTOR OPTIMIZATION INVOLVING GENERALIZED SEMILOCALLY PRE-INVEX FUNCTIONS
GUPTA, SUDHA ; SHARMA, VANI ; CHAUDHARY, MAMTA ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 235~246
DOI : 10.14317/jami.2015.235
In this paper, a vector optimization problem over cones is considered, where the functions involved are
-semidifferentiable. Necessary and sufficient optimality conditions are obtained. A dual is formulated and duality results are proved using the concepts of cone
-semilocally preinvex, cone
-semilocally quasi-preinvex and cone
-semilocally pseudo-preinvex functions.
EXPLICIT MINIMUM POLYNOMIAL, EIGENVECTOR AND INVERSE FORMULA OF DOUBLY LESLIE MATRIX
WANICHARPICHAT, WIWAT ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 247~260
DOI : 10.14317/jami.2015.247
The special form of Schur complement is extended to have a Schur's formula to obtains the explicit formula of determinant, inverse, and eigenvector formula of the doubly Leslie matrix which is the generalized forms of the Leslie matrix. It is also a generalized form of the doubly companion matrix, and the companion matrix, respectively. The doubly Leslie matrix is a nonderogatory matrix.
TRAVELING WAVE SOLUTIONS TO THE HYPERELASTIC ROD EQUATION
MOON, BYUNGSOO ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 261~273
DOI : 10.14317/jami.2015.261
We consider the hyperelastic rod equation describing nonlinear dispersive waves in compressible hyperelastic rods. We investigate the existence of certain traveling wave solutions to this equation. We also determine whether two other equations(the b-family equation and the modified Camassa-Holm equation) have our solution type.
EXISTENCE OF SOLUTION FOR IMPULSIVE FRACTIONAL DYNAMIC EQUATIONS WITH DELAY ON TIME SCALES
GAO, ZHI-JUAN ; FU, XU-YANG ; LI, QIAO-LUAN ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 275~292
DOI : 10.14317/jami.2015.275
This paper is mainly concerned with the existence of solution for nonlinear impulsive fractional dynamic equations on a special time scale.We introduce the new concept and propositions of fractional q-integral, q-derivative, and α-Lipschitz in the paper. By using a new fixed point theorem, we obtain some new existence results of solutions via some generalized singular Gronwall inequalities on time scales. Further, an interesting example is presented to illustrate the theory.
ROUGH ANTI-FUZZY SUBRINGS AND THEIR PROPERTIES
ISAAC, PAUL ; NEELIMA, C.A. ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 293~303
DOI : 10.14317/jami.2015.293
In this paper, we shall introduce the concept of rough antifuzzy subring and prove some theorems in this context. We have, if µ is an anti-fuzzy subring, then µ is a rough anti-fuzzy subring. Also we give some properties of homomorphism and anti-homomorphism on rough anti-fuzzy subring.
ON THE SPECIAL VALUES OF TORNHEIM'S MULTIPLE SERIES
KIM, MIN-SOO ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 305~315
DOI : 10.14317/jami.2015.305
Recently, Jianxin Liu, Hao Pan and Yong Zhang in [On the integral of the product of the Appell polynomials, Integral Transforms Spec. Funct. 25 (2014), no. 9, 680-685] established an explicit formula for the integral of the product of several Appell polynomials. Their work generalizes all the known results by previous authors on the integral of the product of Bernoulli and Euler polynomials. In this note, by using a special case of their formula for Euler polynomials, we shall provide several reciprocity relations between the special values of Tornheim's multiple series.
TOPOLOGICAL CHARACTERIZATION OF CERTAIN CLASSES OF ALMOST DISTRIBUTIVE LATTICES
RAFI, N. ; RAO, G.C. ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 317~325
DOI : 10.14317/jami.2015.317
Proved that the two topoloies(spectral topology and D−topology) coincide on SpecR, MaxR and MinspecR iff R is complemented, normal and stone ADL respectively.
GLOBAL EXISTENCE OF SOLUTIONS FOR A SYSTEM OF SINGULAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH IMPULSE EFFECTS
LIU, YUJI ; WONG, PATRICIA J.Y. ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 327~342
DOI : 10.14317/jami.2015.327
By employing a fixed point theorem in a weighted Banach space, we establish the existence of a solution for a system of impulsive singular fractional differential equations. Some examples are presented to illustrate the efficiency of the results obtained.
TAIL ASYMPTOTICS FOR THE QUEUE SIZE DISTRIBUTION IN AN M
/G/1 RETRIAL QUEUE
KIM, JEONGSIM ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 343~350
DOI : 10.14317/jami.2015.343
We consider an M
/G/1 retrial queue, where the batch size and service time distributions have finite exponential moments. We show that the tail of the queue size distribution is asymptotically given by a geometric function multiplied by a power function. Our result generalizes the result of
Kim et al. (2007)
to the M
/G/1 retrial queue.
A QUADRATIC INTEGRAL EQUATION IN THE SPACE OF FUNCTIONS WITH TEMPERED MODULI OF CONTINUITY
PENG, SHAN ; WANG, JINRONG ; CHEN, FULAI ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 351~363
DOI : 10.14317/jami.2015.351
In this paper, we investigate existence of solutions to a class of quadratic integral equation of Fredholm type in the space of functions with tempered moduli of continuity. Two numerical examples are given to illustrate our results.
THE ZAGREB INDICES OF BIPARTITE GRAPHS WITH MORE EDGES
XU, KEXIANG ; TANG, KECHAO ; LIU, HONGSHUANG ; WANG, JINLAN ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 365~377
DOI : 10.14317/jami.2015.365
For a (molecular) graph, the first and second Zagreb indices (M
) are two well-known topological indices, first introduced in 1972 by Gutman and Trinajstić. The first Zagreb index M
is equal to the sum of the squares of the degrees of the vertices, and the second Zagreb index M
is equal to the sum of the products of the degrees of pairs of adjacent vertices. Let
= n and p < n
be the set of bipartite graphs obtained by deleting p edges from complete bipartite graph K
. In this paper, we determine sharp upper and lower bounds on Zagreb indices of graphs from
and characterize the corresponding extremal graphs at which the upper and lower bounds on Zagreb indices are attained. As a corollary, we determine the extremal graph from
with respect to Zagreb coindices. Moreover a problem has been proposed on the first and second Zagreb indices.
A NEW PROOF TO CONSTRUCT MULTIVARIABLE GEOMETRIC MEANS BY SYMMETRIZATION
KIM, SEJONG ; PETZ, DENES ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 379~386
DOI : 10.14317/jami.2015.379
The original geometric mean of two positive definite operators A and B is given by
. In this article we provide a new proof to construct from the two-variable geometric mean to the multivariable mean via symmetrization introduced by Lawson and Lim . Finally we provide an algorithm to find three-variable geometric mean via symmetrization, which plays an important role to construct higher-order geometric means.
SMOOTHING APPROXIMATION TO l
EXACT PENALTY FUNCTION FOR CONSTRAINED OPTIMIZATION PROBLEMS
BINH, NGUYEN THANH ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 387~399
DOI : 10.14317/jami.2015.387
In this paper, a new smoothing approximation to the l
exact penalty function for constrained optimization problems (COP) is presented. It is shown that an optimal solution to the smoothing penalty optimization problem is an approximate optimal solution to the original optimization problem. Based on the smoothing penalty function, an algorithm is presented to solve COP, with its convergence under some conditions proved. Numerical examples illustrate that this algorithm is efficient in solving COP.
A MODIFIED PROXIMAL POINT ALGORITHM FOR SOLVING A CLASS OF VARIATIONAL INCLUSIONS IN BANACH SPACES
LIU, YING ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 401~415
DOI : 10.14317/jami.2015.401
In this paper, we propose a modified proximal point algorithm which consists of a resolvent operator technique step followed by a generalized projection onto a moving half-space for approximating a solution of a variational inclusion involving a maximal monotone mapping and a monotone, bounded and continuous operator in Banach spaces. The weak convergence of the iterative sequence generated by the algorithm is also proved.
SOLVING OPERATOR EQUATIONS Ax = Y AND Ax = y IN ALGL
LEE, SANG KI ; KANG, JOO HO ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 417~424
DOI : 10.14317/jami.2015.417
In this paper the following is proved: Let
be a subspace lattice on a Hilbert space
be operators acting on a Hilbert space
, then there exists an operator
if and only if sup
= K <
and YE=EYE. Let
be non-zero vectors in
be the orthogonal pro-jection on
, then the following are equivalent. (1) There exists an operator
. (2) <
TWO POINT FRACTIONAL BOUNDARY VALUE PROBLEM AT RESONANCE
GUEZANE-LAKOUD, A. ; KOUACHI, S. ; ELLAGGOUNE, F. ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 425~434
DOI : 10.14317/jami.2015.425
In this paper, a two-point fractional boundary value problem at resonance is considered. By using the coincidence degree theory some existence results of solutions are established.
APPROXIMATELY QUINTIC MAPPINGS IN NON-ARCHIMEDEAN 2-NORMED SPACES BY FIXED POINT THEOREM
KIM, CHANG IL ; JUNG, KAP HUN ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 435~445
DOI : 10.14317/jami.2015.435
In this paper, using the fixed point method, we investigate the generalized Hyers-Ulam stability of the system of quintic functional equation
in non-Archimedean 2-Banach spaces.
BOUNDEDNESS IN NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS
GOO, YOON HOE ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 447~457
DOI : 10.14317/jami.2015.447
In this paper, we investigate bounds for solutions of the nonlinear perturbed functional differential systems using the notion of t
INT-SOFT POSITIVE IMPLICATIVE FILTERS IN BE-ALGEBRAS
PARK, JUNG HEE ; KIM, YOUNG HEE ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 459~467
DOI : 10.14317/jami.2015.459
The notion of int-soft implicative filters of a BE-algebra is introduced, and related properties are investigated. The problem of clas- sifying int-soft positive implicative by their γ-inclusive filter is solved. We provide conditions for a soft set to be an int-soft filter. We make a new int-soft implicative filter from old one.
SOME PROPERTIES OF (m, n)-POTENT CONDITIONS
CHO, YONG UK ;
Journal of applied mathematics & informatics, volume 33, issue 3_4, 2015, Pages 469~474
DOI : 10.14317/jami.2015.469
In this paper, we will consider the notions of (m, n)-potent conditions in near-rings, in particular, a near-ring R with left bipotent or right bipotent condition. We will derive some properties of near-rings with (1, n) and (n, 1)-potent conditions where n is a positive integer, and then some properties of near-rings with (m, n)-potent conditions. Also, we may discuss the behavior of R-subgroups in (1, n)-potent or (n, 1)-potent near-rings..